# SDR TRBA20120905002

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,097 hours, 34,631 cycles
- Engine: Pwa PW127
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE RT WING RIB 5, WITH TWO RIVETS WITH CORROSION. ONE NEAR WATER DRAIN VALVE AND THE OTHER NEAR L/E.  ACFT REMOVED FROM SERVICE.  REMOVED SURFACE CORROSION IAW SRM  51-21-42.  ACFT RETURNED TO SERVICE.
